Translator Disclaimer
December 2012 Curvature Pinching for Complete Kaehler Submanifolds of a Complex Projective Space
Yoshio MATSUYAMA
Tokyo J. Math. 35(2): 491-497 (December 2012). DOI: 10.3836/tjm/1358951333

Abstract

A classification of complete Kaehler submanifolds $M_{n}$ in $P_{n+p}(C)$ with scalar curvature $\rho > n^{2}$ is given, resolving a conjecture of K. Ogiue.

Citation

Download Citation

Yoshio MATSUYAMA. "Curvature Pinching for Complete Kaehler Submanifolds of a Complex Projective Space." Tokyo J. Math. 35 (2) 491 - 497, December 2012. https://doi.org/10.3836/tjm/1358951333

Information

Published: December 2012
First available in Project Euclid: 23 January 2013

zbMATH: 1293.53068
MathSciNet: MR3058721
Digital Object Identifier: 10.3836/tjm/1358951333

Subjects:
Primary: 53C40
Secondary: 53B25

Rights: Copyright © 2012 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.35 • No. 2 • December 2012
Back to Top